Advanced search
Start date
Betweenand

Asymptotic dynamics for autonomous and nonautonomous nonlinear wave equations

Grant number: 12/19274-0
Support type:Regular Research Grants
Duration: December 01, 2012 - November 30, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Ma To Fu
Grantee:Ma To Fu
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

This project is concerned with the long-time behaviour of solutions of nonlinear hyperbolic equations trough theory of nonautonomous infinite dynamical systems. We are mainly interest in nonlinear wave and plates equations of visco and thermo elasticity. To such problems we discuss the global well-posedness and existence of global attractors. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SILVA, M. A. JORGE; MA, T. F.; RIVERA, J. E. MUNOZ. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates. Journal of Mathematical Analysis and Applications, v. 417, n. 1, p. 164-179, . (12/19274-0, 08/00123-7)
ALVES, M. S.; JORGE SILVA, M. A.; MA, T. F.; MUNOZ RIVERA, J. E.. Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 67, n. 3, . (12/19274-0)
CAVALCANTI, M. M.; FATORI, L. H.; MA, T. F.. Attractors for wave equations with degenerate memory. Journal of Differential Equations, v. 260, n. 1, p. 56-83, . (12/19274-0, 14/08767-1)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.